Journal Report

JOURNAL OF APPROXIMATION THEORY

Download PDF
Journal Information
Journal Title
JOURNAL OF APPROXIMATION THEORY
Publisher
ACADEMIC PRESS INC ELSEVIER SCIENCE
ISSN
0021-9045
E-ISSN
1096-0430
Database
Clarivate
Domain
Physical Sciences, Social Sciences
Classification History
Year A+ A B C
2026 ✓ ✓
2025 ✓ ✓
2024 ✓ ✓
2023 ✓ ✓
2021/2022 ✓ ✓
2020 ✓ ✓
2019 ✓ ✓
2018 ✓
A journal may have more than one classification in the same year. All recorded classifications are displayed.
Recent Articles
Exact ℓ∞-separation radius of the Sobol’ sequence in dimension 2
Kosuke Suzuki
2027-1 Vol. 321-322 Pages 106356
Construction and characterization of oscillatory chain sequences
Zejun Dai, Daxiong Piao, Jinglai Qiao
2027-1 Vol. 321-322 Pages 106344
Optimal nonlinear approximation with exponential splines
Bassam El Rawas, Michael Unser, Rahul Parhi
2027-1 Vol. 321-322 Pages 106347
The Güntürk–Thao theorem revisited: Polyhedral cones and limiting examples
Heinz H. Bauschke, Tran Thanh Tung
2027-1 Vol. 321-322 Pages 106346
Editorial Board
2026-12 Vol. 320 Pages 106351
Classification with shallow neural networks
Ruohan Shen, Jun Fan
2026-12 Vol. 320 Pages 106345
Exceptional Krall polynomials
A. Kasman, R. Milson
2026-12 Vol. 320 Pages 106343
A note on the Kolmogorov-type inequalities for more than three norms
O.V. Kovalenko
2026-12 Vol. 320 Pages 106342
On the expressive power of deep 2D ReLU convolutional neural networks
Qin Fang, Lei Shi, Min Xu et al.
2026-12 Vol. 320 Pages 106332
Bernstein-type inequalities for self-reciprocal polynomials
Aseem Dalal, N.K. Govil
2026-12 Vol. 320 Pages 106333
Articles retrieved from Crossref.
Green Journals | https://www.green-journals.com | info@green-journals.com
Printed: October 31, 2026 20:19